# SDR DALA2024011100484

- Difficulty date: January 9, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 58,858 hours, 30,812 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3137 ELONGATED HOLES IN FUSELAGE CROWN SKIN AT VIASAT AREA. CORRECTIVE ACTION: RERPAIRED PER ER/A 00-605207. (0147416)
